# SDR AU991229075

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 207A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 1118
- Condition: Mismanufactured
- Location: Fuel System
- Component: Stratoflex
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AU) WHILE ASSEMBLING HOSE,  FOUND THE END FITTING WOULD NOT INSTALL WITHOUT DAMAGING THE INNER HOSE LINER.  THE HOSE WAS MEASURED AND FOUND TO BE AT THE BOTTOM RANGE OF THE MIL-H-8974 HOSE DIMENSIONAL LIMITS.
